Estimation of the offspring mean of a supercritical or near-critical size-dependent branching process

N. Lalam, C. Jacob

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    We consider a single-type supercritical or near-critical size-dependent branching process Nn n such that the offspring mean converges to a limit m1 with a rate of convergence of order as the population size Nn grows to 8 and the variance may change at the rate , where a>0 and -1ß0 et -1ß
    Original languageEnglish
    Pages (from-to)663-666
    JournalComptes Rendus Mathematique
    Volume339
    Issue number9
    DOIs
    Publication statusPublished - 2004

    Fingerprint

    Dive into the research topics of 'Estimation of the offspring mean of a supercritical or near-critical size-dependent branching process'. Together they form a unique fingerprint.

    Cite this